# SDR QXEA2018052300186

- Difficulty date: May 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 17,663 hours, 18,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8,  BS 570 - 670 WAS CORRODED AT SEVERAL PLACES.  REMOVED & REPLACED THE SEAT TRACK IAW SRM 51-42-05, 51-40-15, AND 51-41-05.
